Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2013, 9:09 PM EDT for Hunterdon County, Warren County, New Jersey; Carbon County, Northampton County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 9:09 PM EDT (01:09 UTC)
- Expired
- Jun 25, 2013, 10:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Warren County, NJ, Carbon County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
022
WWUS81 KPHI 260109
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EDT TUE JUN 25 2013
NJZ007-009-PAZ054-055-062-260200-
CARBON PA-HUNTERDON NJ-MONROE PA-NORTHAMPTON PA-WARREN NJ-
909 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT CARBON...NORTHAMPTON...SOUTHERN
MONROE...SOUTHERN WARREN AND WESTERN HUNTERDON COUNTIES...
AT 903 PM EDT...A STRONG THUNDERSTORM WAS NEAR JIM THORPE...MOVING
EAST AT 30 MPH. OTHER THUNDERSTORMS ARE MOVING THROUGH CARBON...
MONROE AND NORTHAMPTON COUNTIES AND WILL LIKELY CONTINE EAST INTO
NEW JERSEY.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR PARRYVILLE AROUND 910 PM...PALMERTON AROUND
920 PM...DANIELSVILLE AROUND 930 PM...CHAPMAN AROUND 940 PM...
BELFAST AROUND 950 PM AND TATAMY AROUND 1000 PM.
LAT...LON 4101 7576 4090 7481 4083 7482 4079 7489
4075 7484 4044 7489 4050 7506 4056 7509
4057 7519 4061 7520 4057 7529 4060 7539
4063 7539 4067 7543 4066 7548 4074 7553
4074 7560 4079 7561 4073 7576 4092 7600
$$
FORECASTER: AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 6:40 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 25, 6:40 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT TUE JUN 25 2013
.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM WILL KEEP THE REGION LOCKED IN A
HOT AND HUMID AIR MASS THROUGH AT LEAST THURSDAY. A STRONG COLD
FRONT WILL APPROACH FROM THE WEST ON THURSDAY AND CROSS THE AREA
BY FRIDAY BEFORE STALLING OFF THE COAST. AS A RESULT A PERIOD OF
UNSETTLED WEATHER IS EXPECTED FOR THE START OF JULY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AT 630 PM, THE ONLY PRECIPITATION IN OUR REGION WAS A WEAKENING
AREA OF SHOWERS AND THUNDERSTORMS CENTERED ON ATLANTIC COUNTY. THE
PRECIPITATION WILL PASS OFF THE COAST BY 730 PM.
THERE WILL BE A BREAK IN THE ACTION DURING THE EARLY EVENING WITH
OUR ATTENTION TURNING TOWARD THE CONVECTION THAT WAS OVER WESTERN
PENNSYLVANIA AT 630 PM. IF IT REACHES OUR FORECAST AREA IT SHOULD
ARRIVE AROUND BERKS COUNTY, THE LEHIGH VALLEY AND THE POCONOS IN
THE 900 TO 1000 PM TIME FRAME. MOST OF THE GUIDANCE IS INDICATING
THAT IT WILL WEAKEN GRADUALLY AS IT APPROACHES OUR REGION AND
AS IT LOSES THE ENERGY FROM DAYTIME HEATING. THE 1800 UTC NAM
SEEMS TO BUCK THE TREND AND IT IS HOLDING THE ACTIVITY TOGETHER
AS IT MOVES THROUGH OUR FORECAST AREA. WE HAVE MAINTAINED A CHANCE
OF SHOWERS AND THUNDERSTORMS FOR LATE THIS EVENING ACROSS THE
INTERSTATE 95 CORRIDOR AND POINTS TO THE NORTHWEST. WE MENTION
ONLY A SLIGHT CHANCE FOR LOCATIONS TO THE SOUTHEAST.
FOLLOWING ANY LATE EVENING PRECIPITATION, WE ARE ANTICIPATING
RAIN-FREE CONDITIONS AFTER MIDNIGHT. THERE MAY BE SOME PATCHY
LIGHT FOG DUE TO THE LOW LEVEL MOISTURE. MINIMUM TEMPERATURES WILL
BE MAINLY IN THE UPPER 60S AND LOWER 70S.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WE WILL ISSUE A HEAT ADVISORY FOR URBAN AREAS FOR WEDNESDAY.
CONFIDENCE IS NOT THE GREATEST, BUT THIS WILL BE THE THIRD
STRAIGHT DAY OF 90 PLUS HEAT AND NOT SURE IF WE ARE GOING TO GET
AS MUCH COOLING FROM TSRAS TONIGHT AS LAST NIGHT. NAM MOS IS
RUNNING APPROXIMATELY 3-6F TOO LOW ON HOURLY TEMPS TODAY, SO
GUIDANCE WAS NOT USED ON WEDNESDAY. GFS MOS WHICH HAS VERIFIED
BETTER MATCHES PRETTY CLOSELY WITH FCST 850/925MB TEMPS AS WELL AS
1000-850 THICKNESSES. OF CONCERN ALSO HAS BEEN THAT STAT GUIDANCE
HAS BEEN MIXING DEW POINTS DOWNWARD TOO QUICKLY THE PAST TWO DAYS.
WHETHER ITS THE LEE SIDE TROF OR JUST HOW WET THIS JUNE HAS BEEN,
NOT BANKING ON THE THIRD TIME BEING THE CHARM. RIGHT NOW THIS
APPEARS TO BE ONE DAY EVENT REASON FOR ADVY VS WARNING.
SENSIBLE WEATHER, IF TODAY IS THE RELATIVE LULL IN CONVECTIVE
ACTIVITY, WEDNESDAY IS SHOWING A TICK UP. NEARLY ALL KINEMATIC AND
THERMODYNAMICALLY FORCINGS ARE SLIGHTLY STRONGER THAN TODAY. THE
ONE PROBLEM WE ARE SEEING WITH WEDNESDAY IS THE SPLIT BETWEEN THE
BETTER FORCING NORTHWEST AND THE GREAT INSTABILITY AND FCST MID
LEVEL LAPSE RATES SE. PLUS THE FACT THE MODELS MAY BE FAST WITH
THE OVERALL PROGRESSION WILL HAVE US KEEP POPS AS CHANCE. SPC
SLIGHT RISK NORTHWEST HALF OF OUR CWA IS A GOOD FIT AS THAT IS
CLOSER PROXIMITY TO FORCING WHICH SHOULD BE PLACE FOR A BETTER
CHANCE OF ORGANIZATIONAL LINE OR CLUSTER.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE WARM AND STICK AMS WILL REMAIN IN PLACE WED NIGHT AND BY THU
A STRONG S/WV, AND LOW PRESSURE SYS WILL APPROACH FROM THE W. THE
CDFNT ASSOCD WITH THIS LOW WILL CROSS THE REGION BY FRI MRNG. WITH
DEW POINTS INCREASING ON THU IT WILL REMAIN VERY UNCOMFORTABLE
DESPITE MORE CLOUDS AND TEMPS A FEW DEGREES LOWER THAN ON WED.
WITH A DECENTLY ROBUST LOW (FOR LATE JUNE) AND CDFNT APPROACHING,
THU COULD BE THE BEST SHOT OF SHWRS AND TSTMS FOR THE WEEK. SPC
HAS ALREADY PLACED A GOOD PORTION OF THE AREA GENLY WEST OF
PHILADELPHIA IN A SLGT RISK.
THE CDFNT WILL CROSS THE REGION BY FRIDAY BUT REMAIN CLOSE
OFFSHORE. PRECIP CHCS WILL DECREASE AND FRIDAY COULD END UP BEING
DRY OR MOSTLY DRY. SWLY FLOW WILL THEN PREVAIL THRU THE WEEKEND
INTO NEXT WEEK AND THE FLOW WILL STRENGTHEN ANS THE TROF DEEPENS
TO THE W. THIS WILL KEEP UNSETTLED WX OVER THE AREA WITH CHCS OF
SHWRS AND TSTMS EACH DAY. THERE ARE NO SIGNIFICANT SYNOPTIC
FEATURE OF NOTE, BUT EACH DAY'S TSTM CHCS WILL BE PARTIALLY BASED
ON BOUNDARIES AND ANY S/WVS THAT MAY BE PASSING THRU THE FLOW,
WHICH EACH MDL WILL HANDLE DIFFERENTLY AND ARE DIFFICULT TO
DIAGNOSE AT THIS TIME SCALE. FOR NOW, WILL MAINTAIN LOW CHC POPS.
MON LOOKS LIKE THERE COULD BE A WK LOW SO WILL GO A TAD HIGHER
THERE, BUT CONFIDENCE REMAINS LOW ON PRECIP CHCS AND LOCATION IN
THE EXTENDD PD.
AFTER THU, TEMPS LOOK TO RETURN CLOSER TO NRML, BUT WILL LIKELY
REMAIN SLIGHTLY ABV THRU THE PD.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AT 2230Z, THE SHOWERS AND THUNDERSTORMS WERE PASSING OFF THE
COAST NEAR KACY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WAS
APPROACHING FROM THE WEST. WHILE MOST OF THE COMPUTER GUIDANCE IS
INDICATING THAT IT WILL WEAKEN BY THE TIME IT ARRIVES HERE, WE ARE
NOT THINKING THAT IT WILL DISSIPATE ENTIRELY. WE WILL INSERT THE
MENTION OF SHOWERS FOR KRDG AND KABE FOR THE TIME BEING AND
MONITOR TRENDS. THE LACK OF ANY SIGNIFICANT ATMOSPHERIC SUPPORT
AND THE LOSS OF DAYTIME HEATING WILL ACT TO WEAKEN THE
THUNDERSTORMS SO IT IS A LOW CONFIDENCE FORECAST THAT THEY WILL
REACH OUR TAF SITES ALONG THE DELAWARE RIVER, INCLUDING KPHL.
FOR THE OVERNIGHT PERIOD, ABUNDANT LOW LEVEL MOISTURE WILL LIKELY
RESULT IN SOME MVFR VISIBILITY RESTRICTIONS.
CONDITIONS SHOULD BE MAINLY VFR FOR WEDNESDAY WITH A CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS.
THE WIND IS FORECAST TO BE LIGHT AND MAINLY FROM THE SOUTHWEST
AND WEST TONIGHT. A WEST WIND AROUND 10 KNOTS IS ANTICIPATED FOR
WEDNESDAY.
OUTLOOK...
WED NIGHT INTO THU MORNING...MOSTLY VFR WITH SHORT PERIODS OF
SUB-VFR IN MORNING FOG AND/OR SCT SHOWERS/TSTMS. MD CONFIDENCE.
THU AFTERNOON THROUGH SAT...GENLY VFR. HOWEVER, THERE WILL BE
PERIODS OF MVFR/IFR (POSSIBLY PROLONGED ONES) IN MORNING LOW
CLOUDS AND FOG AND AREAS OF SHOWERS AND TSTMS. LOW CONFIDENCE.
&&
.MARINE...
THE RETURN FLOW BEHIND THE DEPARTING BERMUDA HIGH WILL KEEP A
W/SW WIND ACROSS THE WATERS TODAY AND TONIGHT. WINDS/SEAS WILL
REMAIN BELOW SCA CONDITIONS THRU THE PERIOD. FAIR WEATHER EXPECTED
THIS MORNING...FOLLOWED BY SCT SHOWERS/TSTMS THIS AFTERNOON AND
EARLY EVENING. FAIR WEATHER WILL RESUME LATER TONIGHT INTO WED
MORNING. SEAS ON THE OCEAN WILL BE AROUND 2-4 FT AND 1-2 FT OVER
DEL BAY. REMEMBER...WINDS AND WAVES WILL BE LOCALLY HIGHER IN
TSTMS.
OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED INTO THURSDAY MORNING. AFTER THAT
INCREASING SWLY FLOW MIGHT BRING SCA CRITERIA MAINLY FOR SEAS,
MORE SO THAN WINDS, TO THE OCEAN WATERS BEGINNING LATER THU AND
PSBLY CONTINUING INTO THE WKND. RIGHT NOW CONFIDENCE REMAINS LOWER
THAN AVERAGE THAT THIS WILL OCCUR AS WAVE WATCH GUIDANCE OFTEN IS
TOO BULLISH UNDER THESE REGIMES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR PAZ070-071-
102-104-106.
NJ...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...GIGI/NIERENBERGHazardous weather outlook, Jun 25, 9:08 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 908 PM EDT TUE JUN 25 2013 NJZ001-007>010-012-PAZ054-055-062-270115- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- NORTHAMPTON- 908 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-061-101-103-105-270115- BERKS-LEHIGH-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017-018-PAZ070-071-102-104-106-270115- NEW CASTLE-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-019-270115- MERCER-NORTHWESTERN BURLINGTON- 908 PM EDT TUE JUN 25 2013 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020-022-025>027-270115- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 908 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY AND THURSDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ016-021-023-024-270115- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY AND THURSDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-270115- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 908 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-270115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 5:25 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT TUE JUN 25 2013
NJZ016>018-021-022-025-252230-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER
NJ-SALEM NJ-
525 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SALEM...SOUTHERN CAMDEN AND SOUTHERN GLOUCESTER
COUNTIES...
AT 522 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ATCO
TO PENNSVILLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR WILLIAMSTOWN...CHESILHURST...
WOODSTOWN...AND SICKLERVILLE AROUND 530 PM...VICTORY LAKES...
QUINTON...MONROE TOWNSHIP...AND FRANKLINVILLE AROUND 540 PM...OLIVET
AND COLLINGS LAKES AROUND 550 PM.
LAT...LON 3930 7478 3932 7487 3927 7489 3920 7514
3963 7555 3982 7491 3980 7491 3978 7489
3979 7484 3967 7466 3962 7465 3962 7462
3959 7456 3943 7432
FORECASTER: AMCLocal storm report, Jun 25, 5:29 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300192
PHI1300193
KLINELocal storm report, Jun 25, 6:13 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193
KLINELocal storm report, Jun 25, 6:21 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
0512 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN EAST GREENWICH TWP.
0522 PM TSTM WND DMG PITMAN 39.73N 75.13W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN PITMAN.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197
KLINELocal storm report, Jun 25, 6:40 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
0512 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN EAST GREENWICH TWP.
0522 PM TSTM WND DMG PITMAN 39.73N 75.13W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN PITMAN.
0550 PM TSTM WND DMG HAMMONTON 39.65N 74.77W
06/25/2013 ATLANTIC NJ LAW ENFORCEMENT
A FEW TREES DOWN IN HAMMONTON.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197 PHI1300198
KLINESpecial weather statement, Jun 25, 9:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EDT TUE JUN 25 2013
NJZ007-009-PAZ054-055-062-260200-
CARBON PA-HUNTERDON NJ-MONROE PA-NORTHAMPTON PA-WARREN NJ-
909 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT CARBON...NORTHAMPTON...SOUTHERN
MONROE...SOUTHERN WARREN AND WESTERN HUNTERDON COUNTIES...
AT 903 PM EDT...A STRONG THUNDERSTORM WAS NEAR JIM THORPE...MOVING
EAST AT 30 MPH. OTHER THUNDERSTORMS ARE MOVING THROUGH CARBON...
MONROE AND NORTHAMPTON COUNTIES AND WILL LIKELY CONTINE EAST INTO
NEW JERSEY.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR PARRYVILLE AROUND 910 PM...PALMERTON AROUND
920 PM...DANIELSVILLE AROUND 930 PM...CHAPMAN AROUND 940 PM...
BELFAST AROUND 950 PM AND TATAMY AROUND 1000 PM.
LAT...LON 4101 7576 4090 7481 4083 7482 4079 7489
4075 7484 4044 7489 4050 7506 4056 7509
4057 7519 4061 7520 4057 7529 4060 7539
4063 7539 4067 7543 4066 7548 4074 7553
4074 7560 4079 7561 4073 7576 4092 7600
FORECASTER: AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:01 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 119 min |
| Jun 25, 10:47 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 58 min |
| Jun 25, 11:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 11:22 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 53 min |
| Jun 25, 11:45 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 26, 3:24 PM EDT | Flash Flood Watch | PHI | Morris, Sussex, Warren | 33 hr |
| Jun 26, 7:08 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 37 min |
| Jun 26, 7:29 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 46 min |
| Jun 26, 7:36 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 26, 7:48 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 25, 9:14 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 61 min |
| Jun 25, 10:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 53 min |
| Jun 26, 3:28 PM EDT | Special Weather Statement | PHI | Montgomery | 32 min |
| Jun 26, 3:53 PM EDT | Special Weather Statement | PHI | Montgomery | 37 min |
| Jun 26, 6:26 PM EDT | Special Weather Statement | PHI | Chester | 64 min |
| Jun 25, 10:28 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 62 min |
| Jun 25, 11:01 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 59 min |
| Jun 25, 11:50 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
| Jun 26, 5:28 PM EDT | Special Weather Statement | PHI | Kent | 47 min |
| Jun 26, 6:13 PM EDT | Special Weather Statement | PHI | Kent | 32 min |
| Jun 26, 7:26 PM EDT | Special Weather Statement | PHI | Queen Anne's | 49 min |
Nearby
Special Weather Statements in New Jersey, 2013Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.